# SDR A6WA202405288755

- Difficulty date: May 28, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 47,227 hours, 44,966 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: UNKNOWN
- Condition: Damaged
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO RIGHT WINGLET TIP STRUCTURE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FOLLOWING ITEMS REF CRJ200 SRM 51-42-13,  51-40-11, 51-41-00, 51-42-06, 51-42-20, 51-42-13 REV.39.  TIP FAIRING PN  600-15110-4; LEADING EDGE PN 600-15111-4; AFT FAIRING PN 600-15109-46;  INBD STRAP PN 600-15108-16; OUTBOARD STRAP PN 600-15108-7; RIB PN  600-15116-12; INNER SKIN PN 600-15108-265; OUTBOARD SKIN PN  600-15108-245; SPAR REAR FWD PN 600-15104-10; RIB PN 600-15107-4;  BRACKET PN 600-15103-4.IAW MHIRJ REO 601R-53-61-8143. REV Ï¿½ DATED 2024-03-06. HFEC ACCOMPLISHED, AND ALL FINISHES RESTORED IAW  REO 601R-53-61-8143.
